# SDR IPXA2016102809984

- Difficulty date: October 18, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E SKIN IS CRACKED AT XOS 776.8 SLAT TRACK CUT OUT.   REPAIRED IAW SRM 57-40-02 REPAIR 7 FIG. 201 REV. 62. (MAJOR)
